# SDR DL72W961290

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420482
- Condition: Fatigue
- Location: L1 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND UNDERLYING DOUBLER WAS FOUND TO HAVE A ONE INCH CRACK IN THE UPPER FWD CORNER OF THE L-1 DOOR CUTOUT.  REPAIRED PER DAL ER/A 303614-14AD.
